# SDR AALA20150402004

- Difficulty date: April 2, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N346AN
- Make and model: Boeing 767323
- Aircraft serial: 33085
- Aircraft time: 47,648 hours, 7,589 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 310U202018
- Part serial: 1618
- Condition: Corroded
- Location: Nr 2 Engine
- Part time: 47,648 hours, 7,589 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENG, AFT ENGINE MOUNT, OTBD FLANGE HAS RUST BUILD UP.  R & R AFT MOUNT IAW AMM 71-21-02-024.
